More gas releasing, while stooling getting pain an d stomach . not feeling hungry. feeling tired.
Like the answers? Chat privately with the doctor of your choice
Hello.. Well..if its been many days taking de working tablet.. Please take one..apart from that get your hb levels checked.. Try to have food on time..no matter in small amounts..do not skip meals..include more of green leafy vegetables.. Have a warm glass of water in the morning empty stomach...take fruits like banana
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.